# SDR SWIA201130607

- Difficulty date: October 3, 2011
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 22,592 hours, 19,205 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO LEFT SIDE FS 559.0 PRESSURE BULKHEAD.  (C-CHECK)  REPAIRED PER REO.
